# SDR FDEA201403290599

- Difficulty date: March 29, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 311N5002143
- Part serial: 000574
- Condition: Corroded
- Location: Bs 940-960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK BETWEEN BS 940 - 960, RT CREASE BEAM CORRODED.  R & R IAW  SRM 53-40-13, SRM 51-40-02, & DWG 144N5150.
